MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA SUPREME SIZE 3

TELEFLEX MEDICAL LMA SUPREME SIZE 3
Catalog Number 175030
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "there was leaking from the balloon with lma supreme when intubatating the patient.".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that, "there was leaking from the balloon with lma supreme when intubatating the patient".
 
Additional Manufacturer Narrative
Qn# (b)(4).The sample was returned for evaluation.The manufacturing site reports that a leak test was performed om the returned sample and a leak was confirmed as there was a small tear found on the cuff.A device history record review was performed and no relevant findings were identified.Based on the investigation performed, the complaint was confirmed.The root cause of the cuff leak was identified as manufacturing related.A non-conformance was opened to address this issue.

Brand Name
LMA SUPREME SIZE 3
Common Device Name
LMA SUPREME
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY (M) SDN. BHD
lot 19 , jalan hi-tech 3
zon industri fasa 1, kulim hi-tech park
kulim kedah 09090
MY   09090
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19278054
Report Number3009307931-2024-00015
Device Sequence Number12352077
Product Code CAE
UDI-Device Identifier05060112310812
UDI-Public05060112310812
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/01/2026
Device Catalogue Number175030
Device Lot Number11F23C0004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer05/21/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown